MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1416140-J
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Stenosis (2263); Obstruction/Occlusion (2422)
Date of Event 07/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows left limb buckled stent, stenosis and ischemia of the left common iliac artery and the additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.Device, user.Procedure or anatomy relatedness of complaint could not be determined.No procedure related harms were identified.The stenosis leading to ischemia of the proximal end of the left iliac limb graft was reported from crimping of the stent.It is unclear why this crimping occurred.The final patient status was reported as discharged home on postoperative day three.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.
 
Event or Problem Description
The patient was implanted with the alto abdominal stent graft system and one additional ovation ix iliac limb in the left iliac artery to treat an 8.5 cm abdominal aortic aneurysm (aaa) on (b)(6) 2023.During the index procedure there was an intraoperative type ia endoleak that was treated with a palmaz stent (non-endologix), there was a minimal endoleak at end of procedure.The clinical assessment of medical records and computed tomography (ct) on 08/08/2024 for previously reported mfr# 3008011247-2024-00074, identified additional information not previously reported.The clinical assessment revealed that one day post index procedure on (b)(6) 2023, there was lack of lower left limb extension pulses.A computed tomography arteriogram (cta) revealed that infrarenal angulation was 55 degrees, and the proximal end of the left iliac ovation ix stent graft was stenotic and buckled.The physician elected to implant two (2) covered stents (non endologix) bilaterally in a kissing stent technique at the level of the ovation ix iliac limb and restored flow to the lower left limb extension.The patient was discharged home in stable condition.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key20086101
Report Number3008011247-2024-00094
Device Sequence Number7736474
Product Code MIH
UDI-Device Identifier00850007370268
UDI-Public(01)00850007370268(17)241218(10)FS121721059
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/18/2024
Device Model NumberTV-IL1416140-J
Device Lot NumberFS121721-59
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY: LOT# FS111522-52; OVATION IX ILIAC LIMB: LOT# FS040622-63; OVATION IX ILIAC LIMB: LOT# FS040723-14; OVATION IX ILIAC LIMB: LOT# FS051021-39; OVATION PRIME FILL POLYMER: LOT# FF012323-01; PALMAZ (NON-ENDOLOGIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexUnknown